# SDR ALG2004F00067

- Difficulty date: October 27, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N15Q
- Make and model: Bell 206B
- Aircraft serial: 2235
- Engine: Allsn 250C20B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Cracked
- Location: Pax Door
- Component: Door
- Component part number: 206031501205
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LT REAR PASSENGER DOOR POPPED OPEN IN FLIGHT AC LANDED ON SS154 THE DOOR WAS SHUT AND SECURED.  AFTER TAKE OFF THE DOOR POPPED OPEN AGAIN AIRCRAFT LANDED.  THE MECHANIC FOUND A 3 INCH CRACK ABOVE THE LOWER LATCH.  THE DOOR WAS REMOVED AND REPLACED.
